# SDR I5EA2019050300000

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 58,768 hours, 37,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT LT WING INBOARD FIXED LEADING EDGE SKIN CRACK DAMAGE AT STA WBL 151.  CORRECTIVE ACTION: PERFORMED MAJOR REPAIR CATEGORY "A" ON LT WING INBORAD FIXED LEADING EDGE SKIN AT STA WBL 151. IAW SRM 57-41-01 FIG 202, REPAIR 9 PERMANENT AND I.P.I N 2019329 DATED MARCH 25,2019. REF. N/R 0097.
